American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46G05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 61 found      Go to page: 1 2 3

[1] Simone Di Marino and Gareth Speight. The $p$-weak gradient depends on $p$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Luděk Zajíček. Hadamard differentiability via G\^ateaux differentiability. Proc. Amer. Math. Soc. 143 (2015) 279-288.
Abstract, references, and article information   
View Article: PDF

[3] Robert Deville, Milen Ivanov and Sebastián Lajara. Construction of pathological G\^ateaux differentiable functions. Proc. Amer. Math. Soc. 143 (2015) 129-139.
Abstract, references, and article information   
View Article: PDF

[4] Raffaella Cilia, Joaquín M. Gutiérrez and Giuseppe Saluzzo. Compact factorization of differentiable mappings. Proc. Amer. Math. Soc. 137 (2009) 1743-1752. MR 2470833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Borwein, A. J. Guirao, P. Hájek and J. Vanderwerff. Uniformly convex functions on Banach spaces. Proc. Amer. Math. Soc. 137 (2009) 1081-1091. MR 2457450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ondrej Kurka. Reflexivity and sets of Fréchet subdifferentiability. Proc. Amer. Math. Soc. 136 (2008) 4467-4473. MR 2431064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Li-Xin Cheng and Min Li. Extreme points, exposed points, differentiability points in CL-spaces. Proc. Amer. Math. Soc. 136 (2008) 2445-2451. MR 2390512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Dragoljub J. Kecki\`c. Gateaux derivative of $B(H)$ norm. Proc. Amer. Math. Soc. 133 (2005) 2061-2067. MR 2137872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jan Kolár and Jan Kristensen. Gradient ranges of bumps on the plane. Proc. Amer. Math. Soc. 133 (2005) 1699-1706. MR 2120251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Marián Fabian, Ondrej F. K. Kalenda and Jan Kolár. Filling analytic sets by the derivatives of $C^1$-smooth bumps. Proc. Amer. Math. Soc. 133 (2005) 295-303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ludovic Rifford. Range of the gradient of a smooth bump function in finite dimensions. Proc. Amer. Math. Soc. 131 (2003) 3063-3066. MR 1993214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lixin Cheng and Marián Fabian. The product of a Gâteaux differentiability space and a separable space is a Gâteaux differentiability space. Proc. Amer. Math. Soc. 129 (2001) 3539-3541. MR 1860485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] D. J. Ives. Bump functions and differentiability in Banach spaces. Proc. Amer. Math. Soc. 129 (2001) 3583-3588. MR 1860490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Michael Grosser, Eva Farkas, Michael Kunzinger and Roland Steinbauer. On the foundations of nonlinear generalized functions I and II. Memoirs of the AMS 153 (2001) MR 1848157.
Book volume table of contents   

[15] D. N. Bessis and F. H. Clarke. Partial subdifferentials, derivates and Rademacher's Theorem. Trans. Amer. Math. Soc. 351 (1999) 2899-2926. MR 1475676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Alexander D. Ioffe and Jean-Paul Penot. Limiting subhessians, limiting subjets and their calculus. Trans. Amer. Math. Soc. 349 (1997) 789-807. MR 1373640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Cong Xin Wu and Li Xin Cheng. A note on the differentiability of convex functions . Proc. Amer. Math. Soc. 121 (1994) 1057-1062. MR 1207535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jonathan M. Borwein and Dominikus Noll. Second order differentiability of convex functions in Banach spaces . Trans. Amer. Math. Soc. 342 (1994) 43-81. MR 1145959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Chi Ngoc Do. Generalized second-order derivatives of convex functions in reflexive Banach spaces . Trans. Amer. Math. Soc. 334 (1992) 281-301. MR 1088019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Maria Gieraltowska-Kedzierska and F. S. Van Vleck. Fr\'echet vs. G\^ateaux differentiability of Lipschitzian functions . Proc. Amer. Math. Soc. 114 (1992) 905-907. MR 1010805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] M. Fabián and D. Preiss. On intermediate differentiability of Lipschitz functions on certain Banach spaces . Proc. Amer. Math. Soc. 113 (1991) 733-740. MR 1074753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Karl-Goswin Grosse-Erdmann. Lebesgue's theorem of differentiation in Fr\'echet lattices . Proc. Amer. Math. Soc. 112 (1991) 371-379. MR 1062390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Alejandro Jofré and Lionel Thibault. $D$-representation of subdifferentials of directionally Lipschitz functions . Proc. Amer. Math. Soc. 110 (1990) 117-123. MR 1015680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Nobuyuki Kato. On the second derivatives of convex functions on Hilbert spaces . Proc. Amer. Math. Soc. 106 (1989) 697-705. MR 960646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] John Rainwater. Yet more on the differentiability of convex functions . Proc. Amer. Math. Soc. 103 (1988) 773-778. MR 947656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. M. Borwein and D. Preiss. A smooth variational principle with applications to subdifferentiability and to differentiability of convex functions . Trans. Amer. Math. Soc. 303 (1987) 517-527. MR 902782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. M. Borwein and J. R. Giles. The proximal normal formula in Banach space . Trans. Amer. Math. Soc. 302 (1987) 371-381. MR 887515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Doug Ward. Convex subcones of the contingent cone in nonsmooth calculus and optimization . Trans. Amer. Math. Soc. 302 (1987) 661-682. MR 891640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jay S. Treiman. Clarke's gradients and epsilon-subgradients in Banach spaces . Trans. Amer. Math. Soc. 294 (1986) 65-78. MR 819935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Martin Schechter. Derivatives of mappings with applications to nonlinear differential equations . Trans. Amer. Math. Soc. 293 (1986) 53-69. MR 814912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 61 found      Go to page: 1 2 3